Universidad Complutense de Madrid
E-Prints Complutense

Deformations of functions without real critical points

Impacto

Downloads

Downloads per month over past year

Luengo Velasco, Ignacio and González Ramírez, Jorge A. (2003) Deformations of functions without real critical points. Communications in Algebra, 31 (9). pp. 4255-4266. ISSN 0092-7872

Official URL: http://www.tandfonline.com/doi/full/10.1081/AGB-120022790


URLURL Type
http://www.tandfonline.com/Publisher


Abstract

Given a real analytic function f(x, y) with one critical point P-0, we Study deformations f(1) of f such that, for any t not equal 0, the analytic function f(t) has no critical points in a neighborhood of P-0. We give explicitly a deformation without real critical points for any function which has only one real branch with characteristic exponents (4, 2q, r).


Item Type:Article
Uncontrolled Keywords:Singularities; Real analytic function; One critical point; Deformation
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:16708
Deposited On:15 Oct 2012 08:09
Last Modified:15 Oct 2012 08:09

Origin of downloads

Repository Staff Only: item control page